MAUDE Adverse Event Report: ETHICON INC. SFX SPI MCRYL+ UNI 24IN 3-0 SA PS-2 PRM; SUTURE, SURGICAL, ABSORBABLE, POLYGLCOLIC ACID

ETHICON INC. SFX SPI MCRYL+ UNI 24IN 3-0 SA PS-2 PRM; SUTURE, SURGICAL, ABSORBABLE, POLYGLCOLIC ACID
Catalog Number SXMP1B108
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on an unknown date and suture was used.The packaging interior foil was ripped up and affected sterility.The product was not used.There were no patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lpb733 / sxmp1b108, and no non-conformances were identified.

Brand Name
SFX SPI MCRYL+ UNI 24IN 3-0 SA PS-2 PRM
Common Device Name
SUTURE, SURGICAL, ABSORBABLE, POLYGLCOLIC ACID
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9265622
Report Number2210968-2019-89366
Device Sequence Number16798408
Product Code GAM
UDI-Device Identifier10705031236646
UDI-Public10705031236646
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N12159
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Catalogue NumberSXMP1B108
Device Lot NumberLPB733
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/07/2019
Supplement Date Received by Manufacturer12/02/2019
Initial Report FDA Received Date11/01/2019
Supplement Report FDA Received Date12/02/2019
Patient Sequence Number1